So back in February, I was hospitalized due to having a Crohn's flare up. They gave me IV steroids and then put me on oral Prednisone when I was discharged. I was prescribed 50mg and tapered until I was off about a month later.
Now, the day after I finally got off Prednisone, I went to the ER due to rapid heart rate (160 resting.) After some tests were done, I was hospitalized again for my Crohn's. Once again, I was given IV steroids and then put back on Prednisone when I was discharged. I told them that I just got off of it, but they didn't seem to care.
So the doctor prescribed me 60mg, and the bottle said to taper 10mg every five days. Within the first few days, my heart was pounding hard (sometimes fast as well,) and I experienced terrible heart palpitations. I called my GI doctor back home who had been treating me for years and told her of what I was experiencing. She told me to go down to 40mg since 60mg is too much for my small body.
It's been three weeks and a day since I started taking Prednisone again. I tapered the 10mg down until I hit 20mg and started to do 5mg taper. I've been doing better than when I started the 60mg after being told to go down, but since Friday, I've had terrible and new side effects.
I'm not sure if it's a withdrawal thing or not, my husband thinks it is, but it's worrying. My heart is constantly beating hard--I can see the pulsing in my stomach and just looking at my chest. I have terrible chest pain, and my head gets all fuzzy. Sometimes my hands and arms start to tingle, especially my left one. Also, it isn't hard to breathe, but sometimes it feels weird and different like the oxygen is tainted.
I was told that these are just side effects by my doctor, but I just want to know if anyone else has had this? Maybe give me a little reassurance or insight? I've looking through many other forums. Some say they experience this, others don't.
This drug is so evil. I'll never take this again once I'm off.